Geometric-arithmetic index and minimum degree of connected graphs

Mustapha Aouchiche, Issmail El Hallaoui, Pierre Hansen

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

In the present paper, we prove lower and upper bounds for each of the ratios GA/δ, as well as a lower bound on GA/√δ, in terms of the order n, over the class of connected graphs on n vertices, where GA and δ denote the geometric-arithmetic index and the minimum degree, respectively. We also characterize the extremal graphs corresponding to each of those bounds. In order to prove our results, we provide a modified statement of a well-known lower bound on the geometric-arithmetic index in terms of minimum degree.

Original languageEnglish
Pages (from-to)179-188
Number of pages10
JournalMatch
Volume83
Issue number1
Publication statusPublished - 2020

ASJC Scopus subject areas

  • Chemistry(all)
  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Geometric-arithmetic index and minimum degree of connected graphs'. Together they form a unique fingerprint.

Cite this